# SDR SWAA030502

- Difficulty date: March 5, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 62,419 hours, 67,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHT INOP ABOVE AFT SERVICE DOOR.  REMOVED AND REPLACED BATTERY PACK AND LIGHT ASSY PER MM.
